It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hello Jack,

4-5 Vicodin a day is a considerable amount of opiate in your system, especially if your body is used to taking that many for eight months. You will feel some withdrawl for sure if you just stopped taking them. Your body has built up a dependence on them so stopping cold turkey would not be a good idea.

If you have around 60 pills left, here is a good taper plan...

Tomorrow, take only four pills. Do this for one week. After that week, you will have 32 pills left.

Then go down to three pills/day for five days. You will then have 17 pills left.

Then go down to two pills/day for five days. You will then have seven pills left.

Take one pill/day for five days, then take one pill every other day for two days.

With this taper, you will have minimal withdrawal. The important thing to remember is to keep busy. Don't wait around to see if/when the w/d will kick in.

Take a look at the "Sample Home Detox" thread on the main page for Addiction and Recovery. There are some great suggestions to help make it a little easier for you.

Do you have anyone who can hold your pills and dose them out for you each day? If not, this isn't going to be easy. As an addict, our brains tell us we need more. Keep a journal of how much you are taking and for how long. Also, write down how you're feeling and what you did that day. It will be a great resource in the future. You will be able to look back at your progress and more importantly, it will show you how far you've come.

Good luck with your taper - keep in touch and let us know how everything goes.

Regards,
emsmom





All times are GMT -7. The time now is 02:24 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!